# SDR A6WA201240190

- Difficulty date: January 20, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Fs349-355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER SERVICE DOOR THRESHOLD FITTING IS GOUGED AT FS 349.00.  BLEND OUT DAMAGE TO SMOOTH CONTOUR IAW SRM 51-12-00.
